# SDR ASAA2019032128718

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 18,379 hours, 6,077 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC VTK ALERT- RAN QRH - LIGHT (VTK) EXTINGUISHED 2 MIN LATER - WORKED NORMAL AFT THAT - REMAINDER OF FLT. GROUNDED - YES. ACCOMPLISHED FIM TASK 34-61-00-810-836, FMC WORKS NORMAL. OK FOR SERVICE.
